Página Pessoal

Pedro Jorge Santos Freitas

Contactos

Departamento de História e Filosofia das Ciências

Sala/Gabinete 4.3.14
Ext. Principal 24314
Telefone Direto 21 750 0277
Email pjfreitas@ciencias.ulisboa.pt

Carreira Docente Universitário
Categoria Professor Auxiliar

Indicadores

ResearcherID
Orcid

Palavras Chave

Keywords


Scientific Interests

History of Mathematics, Recreational Mathematics, Matrix Theory


Publicações selecionadas
  • Carlos A M André, Pedro J Freitas e Ana Margarida Neto, A Supercharacter Theory for Involutive Algebra Groups, Journal of Algebra, Volume 430, Pages 159–190 (2015).
  • Sónia Carvalho, Pedro J Freitas, The norm of the k-th derivative of the χ-symmetric power of an operators, Electronic Journal of Linear Algebra: Vol. 27, Article 19 (2014).
  • Sónia Carvalho and Pedro J Freitas The k-th derivatives of the immanent and the χ-symmetric power of an operator, Electronic Journal of Linear Algebra: Vol. 27, Article 18 (2014)
  • Pedro J Freitas, A topological approach to unifying compactications of symmetric spaces, Asian Journal of Mathematics, 17 (2013), 597-608.
  • J A Dias da Silva, Pedro J Freitas, Counting spectral radii of matrices with positive entries. European J. Combin. 34 (2013), no. 8, 1316-1325.